Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 146, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 28, 2017, 7:00 PM CDT for 4 counties in Texas. It was in force for 60 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2017, 7:00 PM CDT (00:00 UTC)
- Expired
- May 28, 2017, 8:00 PM CDT
- In force
- 60 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bastrop County, TX, Caldwell County, TX, Hays County, TX, Travis County, TX
The radar
The Ft Hood radar (KGRK), 43 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 7:08 PM CDT | TSTM WND DMG | 2 Ene Manor, TX | SMALL TREE LIMBS DOWN AND PENNY SIZED HAIL. |
| May 28, 7:27 PM CDT | HAIL 0.5 | Bergstrom, TX | CONTRACT WEATHER OBSERVER AT AUSTIN-BERGSTROM AIRPORT REPORTED HAIL BETWEEN 0.25 AND 0.5 IN DIAMETER LASTING 20 MINUTES. |
| May 28, 7:35 PM CDT | HAIL 1 | 2 Wsw Bergstrom, TX | RECEIVED A PHOTO ON SOCIAL MEDIA OF QUARTER SIZED HAIL NEAR THE INTERSECTION OF BURLESON ROAD AND MCKINNEY FALLS PARKWAY. |
| May 28, 7:40 PM CDT | HAIL 0.5 | 1 Ssw Austin Bergstrom, TX | HALF INCH DIAMETER HAIL AT AUSTIN BERGSTROM INTERNATIONAL AIRPORT. |
| May 28, 7:40 PM CDT | HAIL 0.5 | 1 Ssw Bergstrom, TX | HALF INCH DIAMETER HAIL AT AUSTIN BERGSTROM INTERNATIONAL AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 3:09 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.0 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 157 J/kg
- Mixed-layer CIN
- -413 J/kg
- Mixed-layer LCL
- 1157 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- -175 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted.
259
WUUS54 KEWX 290000
SVREWX
TXC021-055-209-453-290100-
/O.NEW.KEWX.SV.W.0146.170529T0000Z-170529T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
700 PM CDT SUN MAY 28 2017
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Northwestern Caldwell County in south central Texas...
Northeastern Hays County in south central Texas...
Travis County in south central Texas...
Northwestern Bastrop County in south central Texas...
* Until 800 PM CDT
* At 700 PM CDT, a severe thunderstorm was located over Austin
Bergstrom Int Ap, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Austin, Round Rock, Pflugerville, Kyle, Buda, Elgin, Tanglewood
Forest, Austin Bergstrom Int Ap, Windemere, Anderson Mill, Lakeway,
Manor, Bee Cave, West Lake Hills, The Hills, Rollingwood, Uhland,
Mustang Ridge, Niederwald and Bear Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3049 9756 3048 9755 3049 9751 3046 9744
3041 9737 3037 9727 3022 9730 2999 9750
2988 9782 3034 9811 3045 9780 3043 9776
3045 9774 3046 9769 3048 9768 3048 9764
3050 9760
TIME...MOT...LOC 0000Z 326DEG 16KT 3021 9767
HAIL...1.00IN
WIND...60MPH
$$
HAMPSHIRE3 follow-up statements
260
WWUS54 KEWX 290020
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
720 PM CDT SUN MAY 28 2017
TXC021-055-209-453-290100-
/O.CON.KEWX.SV.W.0146.000000T0000Z-170529T0100Z/
Caldwell TX-Hays TX-Travis TX-Bastrop TX-
720 PM CDT SUN MAY 28 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHWESTERN CALDWELL...EAST CENTRAL HAYS...TRAVIS AND
NORTHWESTERN BASTROP COUNTIES...
At 719 PM CDT, a severe thunderstorm was located near Austin
Bergstrom Int Ap, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Austin, Round Rock, Pflugerville, Kyle, Buda, Elgin, Tanglewood
Forest, Austin Bergstrom Int Ap, Windemere, Manor, Bee Cave, West
Lake Hills, Rollingwood, Uhland, Mustang Ridge, Niederwald, Bear
Creek, Barton Creek, Shady Hollow and Onion Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3049 9756 3048 9755 3049 9751 3046 9744
3041 9737 3037 9727 3022 9730 2999 9750
2988 9782 3030 9802 3040 9781 3043 9776
3045 9774 3046 9769 3048 9768 3048 9764
3050 9760
TIME...MOT...LOC 0019Z 329DEG 24KT 3018 9764
HAIL...1.00IN
WIND...60MPH
$$
AAT133
WWUS54 KEWX 290031
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
731 PM CDT SUN MAY 28 2017
TXC021-055-209-453-290100-
/O.CON.KEWX.SV.W.0146.000000T0000Z-170529T0100Z/
Caldwell TX-Hays TX-Travis TX-Bastrop TX-
731 PM CDT SUN MAY 28 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHWESTERN CALDWELL...EAST CENTRAL HAYS...SOUTHEASTERN TRAVIS
AND NORTHWESTERN BASTROP COUNTIES...
At 730 PM CDT, a severe thunderstorm was located near Austin
Bergstrom Int Ap, moving southeast at 20 mph. A trained spotter
reported some limbs down east of the town of Manor with this storm
in addition to some hail.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Austin, Pflugerville, Kyle, Buda, Elgin, Tanglewood Forest, Austin
Bergstrom Int Ap, Manor, West Lake Hills, Rollingwood, Uhland,
Mustang Ridge, Niederwald, Shady Hollow, Onion Creek, Cedar Creek,
Wyldwood, Camp Swift, Sunset Valley and San Leanna.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3042 9758 3048 9755 3049 9751 3046 9744
3041 9737 3037 9727 3022 9730 2999 9750
2988 9782 3018 9790 3028 9783 3030 9776
3034 9767 3035 9760
TIME...MOT...LOC 0030Z 326DEG 16KT 3014 9761
HAIL...1.00IN
WIND...60MPH
$$
AAT281
WWUS54 KEWX 290045
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
745 PM CDT SUN MAY 28 2017
TXC021-055-209-453-290100-
/O.CON.KEWX.SV.W.0146.000000T0000Z-170529T0100Z/
Caldwell TX-Hays TX-Travis TX-Bastrop TX-
745 PM CDT SUN MAY 28 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHWESTERN CALDWELL...EAST CENTRAL HAYS...SOUTHEASTERN TRAVIS
AND NORTHWESTERN BASTROP COUNTIES...
At 745 PM CDT, a severe thunderstorm was located near Austin
Bergstrom Int Ap, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Austin, Buda, Elgin, Austin Bergstrom Int Ap, Manor, Uhland, Mustang
Ridge, Niederwald, Onion Creek, Cedar Creek, Wyldwood, Camp Swift,
Sunset Valley, San Leanna, Webberville, Creedmoor, Maha, Del Valle,
Pilot Knob and Cedar Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3037 9753 3041 9737 3037 9727 3022 9730
2999 9750 2997 9778 3001 9783 3016 9784
3024 9780 3030 9776 3034 9767 3035 9760
TIME...MOT...LOC 0045Z 278DEG 13KT 3017 9760
HAIL...1.00IN
WIND...60MPH
$$
AATWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 6:57 PM CDT, 3 minutes earlier.
Area forecast discussion, May 28, 6:57 PM CDT, 3 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 657 PM CDT Sun May 28 2017 .AVIATION... Scattered to Numerous SHRA/TSRA continued across the Hill Country, Central Texas, and the Austin area. These will gradually push to the E/SE across the remainder of South Central Texas as a surface trough currently developing between San Antonio and Del Rio shifts E. Have gone with TSRA at KAUS to start the TAF period, TEMPO at KDRT for 00Z-02Z, and KSAT/KSSF for 02Z-06Z. After that chances are uncertain as surface trough focuses best chances southeast of I-35. VFR CIGs will prevail, except brief MVFR CIGs/VSBYs in SHRA/TSRA. Some areas of MVFR/IFR CIGs may develop overnight into Monday morning. CIGs will lift to VFR midday on Monday. Wind gusts up to 60 KTs and GR/GS are possible in the strongest TSRA, otherwise winds will be 10 KTs or less. && .PREV DISCUSSION... /ISSUED 320 PM CDT Sun May 28 2017/ UPDATE... We've issued a Severe Thunderstorm Watch for the entire CWA until 10 pm. Storms have developed along the front and will continue into the evening. We have already issued a couple of Severe Thunderstorm Warnings and expect this to continue. PREV DISCUSSION... /ISSUED 250 PM CDT Sun May 28 2017/ SHORT TERM (Tonight through Monday Night)... Upper air analysis this morning showed west-southwesterly flow over TX with a trough from central Canada to the Four Corners. At the surface, a cold front was moving into our northwestern counties. Winds ahead of the front were from the east to southeast and dewpoint temperatures were in the lower to middle 70s. The upper level trough will move across TX during this period. With the upper flow nearly parallel to the front, it will move slowly through the area tonight and Monday. This will mean showers and thunderstorms will be likely tonight and Monday. At the start of the period, model soundings show CAPE around 4000 j/kg, but with 0-6 km wind shear only 20-30 kts. This could produce strong to severe thunderstorms with large hail as the mostly likely threat this evening. Atmosphere is fairly uniform across the CWA, so where storms are worst will depend on how things develop with small scale features that are not well resolved now. Storms should weaken below severe strength by midnight. Expect convection to continue overnight and during the day Monday. Monday night chances will decrease with slight to low chance POPs. LONG TERM (Tuesday through Sunday)... The pattern will remain unsettled through the week with west- southwesterly flow aloft. A series of short wave troughs will move through the pattern bringing chances for convection. Wednesday night and Thursday a stronger short wave will bring a better chance for showers and thunderstorms and some higher rainfall totals. The overall pattern will change little toward the end of the period and low chances for convection will remain in the forecast until the end of the forecast. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 70 82 67 85 68 / 70 50 30 40 30 Austin Bergstrom Intl Airport 69 81 66 85 67 / 70 50 30 40 30 New Braunfels Muni Airport 70 80 66 84 68 / 70 60 30 40 30 Burnet Muni Airport 67 80 65 83 66 / 60 40 20 30 30 Del Rio Intl Airport 70 84 69 84 70 / 60 30 30 30 40 Georgetown Muni Airport 68 81 65 83 67 / 70 40 30 40 30 Hondo Muni Airport 69 83 68 86 68 / 70 40 30 40 30 San Marcos Muni Airport 70 80 66 85 68 / 70 60 30 40 30 La Grange - Fayette Regional 71 81 68 85 69 / 70 70 30 40 30 San Antonio Intl Airport 70 82 68 85 70 / 70 50 30 40 30 Stinson Muni Airport 72 80 69 84 70 / 70 50 30 40 30 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale/Aviation...04 Synoptic/Grids...05 Public Service/Data Collection...33
Hazardous weather outlook, May 28, 4:37 AM CDT, 14 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 437 AM CDT Sun May 28 2017 TXZ171>173-183>194-202>209-217>225-228-291100- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 437 AM CDT Sun May 28 2017 This Hazardous Weather Outlook is for South-Central Texas. .DAY ONE...Today And Tonight. Scattered showers and thunderstorms are expected this afternoon and tonight. Strong to severe storms are possible along with locally heavy rainfall. Main threats will be large hail and damaging winds. Heavy rainfall from the storms may cause localized flash flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Rounds of thunderstorms are forecast Monday through Saturday. Strong storms and locally heavy rains are possible through the period. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Local storm report, May 28, 5:36 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
536 PM CDT SUN MAY 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM HAIL CARTA VALLEY 29.79N 100.68W
05/28/2017 E2.75 INCH EDWARDS TX EMERGENCY MNGR
TIME ESTIMATED WITH RADAR.
&&
CVPLocal storm report, May 28, 5:39 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
539 PM CDT SUN MAY 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HAIL 4 NNW LIBERTY HILL 30.73N 97.93W
05/28/2017 M0.75 INCH WILLIAMSON TX AMATEUR RADIO
BLESSING RANCH AT CR 200.
&&
CVPLocal storm report, May 28, 5:54 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
554 PM CDT SUN MAY 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL 4 N LIBERTY HILL 30.72N 97.92W
05/28/2017 E1.00 INCH WILLIAMSON TX PUBLIC
HAIL UP TO QUARTER SIZE.
&&
CVPSpecial weather statement, May 28, 6:09 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
609 PM CDT SUN MAY 28 2017
TXZ186-290000-
Kerr TX-
609 PM CDT SUN MAY 28 2017
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL KERR COUNTY UNTIL
700 PM CDT...
At 609 PM CDT, Doppler radar was tracking a strong thunderstorm over
Kerrville State Park, or over Kerrville, moving east at 10 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Kerrville, Comfort, Center Point, Cypress Creek and Kerrville State
Park.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.
LAT...LON 2995 9892 2987 9893 2995 9923 3013 9921
3014 9892
TIME...MOT...LOC 2309Z 280DEG 8KT 3002 9914
HAMPSHIRELocal storm report, May 28, 6:23 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
623 PM CDT SUN MAY 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL 4 NNE AUSTIN 30.33N 97.72W
05/28/2017 M0.25 INCH TRAVIS TX COCORAHS
&&
CVPSpecial weather statement, May 28, 6:58 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
658 PM CDT SUN MAY 28 2017
TXZ228-290045-
Dimmit TX-
658 PM CDT SUN MAY 28 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DIMMIT COUNTY UNTIL
745 PM CDT...
At 657 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Light, or 17 miles northwest of Encinal, moving
northeast at 15 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Catarina, Light and U.S. Highway 83.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.
LAT...LON 2820 9966 2843 9964 2841 9940 2835 9939
2830 9940 2820 9945 2821 9949 2820 9949
TIME...MOT...LOC 2357Z 205DEG 12KT 2824 9954
PLATTThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:07 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Kendall | 38 min |
| May 28, 7:08 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| May 28, 7:18 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 57 min |
| May 28, 7:27 PM CDT | Areal Flood Advisory | EWX | Frio, Medina, Uvalde, Zavala | 4 hr |
| May 28, 7:41 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 19 min |
| May 28, 7:41 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Guadalupe, Hays | 49 min |
| May 28, 7:45 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde, Zavala | 45 min |
| May 28, 7:48 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Frio, Zavala | 72 min |
| May 28, 7:53 PM CDT | Special Weather Statement | EWX | Lee | 52 min |
| May 28, 8:03 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Lee | 20 min |
| May 28, 8:09 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 66 min |
| May 28, 8:28 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays | 47 min |
| May 28, 8:37 PM CDT | Severe Thunderstorm Warning | EWX | Zavala | 53 min |
| May 28, 8:41 PM CDT | Special Weather Statement | EWX | Val Verde | 64 min |
| May 28, 8:59 PM CDT | Severe Thunderstorm Warning | EWX | Zavala | 47 min |
| May 28, 9:00 PM CDT | Areal Flood Advisory | EWX | Dimmit, Maverick, Zavala | 3 hr |
| May 28, 9:07 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 23 min |
| May 28, 9:28 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick | 18 min |
| May 28, 9:59 PM CDT | Areal Flood Advisory | EWX | Travis | 2 hr |
| May 29, 12:07 AM CDT | Special Weather Statement | EWX | DeWitt | 38 min |
| May 29, 12:47 AM CDT | Special Weather Statement | EWX | Frio | 43 min |
| May 29, 12:51 AM CDT | Special Weather Statement | EWX | Gonzales | 39 min |
| May 29, 12:59 AM CDT | Special Weather Statement | EWX | Edwards | 46 min |
| May 29, 2:38 PM CDT | Special Weather Statement | EWX | Val Verde | 52 min |
| May 29, 3:24 PM CDT | Special Weather Statement | EWX | Val Verde | 36 min |
| May 29, 4:34 PM CDT | Special Weather Statement | EWX | Edwards | 26 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.